# SDR SIMA201026303

- Difficulty date: September 15, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 24,863 hours, 23,877 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564139001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND FRAME 65 HAS DAMAGE FROM SCREW AT APPROXIMATELY STRINGER 11 RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED BY DRILLING OUT DAMAGE AND INSTALLING RIVET IAW EO EM-53MR-1645.  THE AIRCRAFT WAS RETURNED TO SERVICE.
